# SDR SWAA2020081000938

- Difficulty date: July 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1010
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ACB BS 847, LBL 6 WL 160.   REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-05; SRM 51-40-02 AND DWG. 146A1010.
